# SDR IPXA2021030166269

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 64,793 hours, 21,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143T587664
- Part serial: NSN
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFLOOR PANEL AT POS 3/4 LEFT MULTIPLE AREAS OF DAMAGE.  FABRICATED NEW FLOOR PANEL IAW SREO B767-5320-9693-I APP B
